Avatar universal
DVT
On 20th July I had sudden pain in my left leg with swelling. Initially Doc thought it was cramp ...I was diagonosed with DVT on 23rd july and was given Haparin(Clexane)for about three weeks, which doc has stopped. I have been given tab acitrom 3mg per day. I am a lil worried as nobody has mentioned abt acitrom so far in any of the posts. Is acitrom same as warfarin which was mentioned in so many posts.
Also my INR was 1.3 in first test and 1.5 in 2nd. Next INR test is due tommorow. What s the safe level of INR? Will it gradually increase with the treatment? How long does it usually take to be normal again?
Thank you
Pawan
Cancel
0 Answers
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
Occupant
IL
Avatar m tn
Blank
tacolino
Ireland
144586 tn?1284669764
Blank
caregiver222
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Avatar universal
Blank
cracker420 commented on When Your Cold Is Not...
23 hrs ago
Avatar universal
Blank
swapon added the Blood Pressure Tracker
Apr 29
675718 tn?1449992146
Blank
drifter0213 commented on advanced niTD
Apr 28
Heart Disease Community Resources
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
Occupant
IL
Avatar m tn
Blank
tacolino
Ireland
144586 tn?1284669764
Blank
caregiver222